Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 250538, 20 pages
http://dx.doi.org/10.1155/2012/250538
Research Article

Hybrid Method with Perturbation for Lipschitzian Pseudocontractions

1Department of Mathematics, Shanghai Normal University and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China
2Center for General Education, Kaohsiung Medical University, Kaohsiung 807, Taiwan

Received 21 May 2012; Accepted 5 June 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Lu-Chuan Ceng and Ching-Feng Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lu-Chuan Ceng and Ching-Feng Wen, “Hybrid Method with Perturbation for Lipschitzian Pseudocontractions,” Journal of Applied Mathematics, vol. 2012, Article ID 250538, 20 pages, 2012. doi:10.1155/2012/250538